Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Headaches, dry eyes, sleepy usually, no concentration. Had breast cancer 3 yrs ago. Reasons ?

I have headaches everyday for a while now. They usually last about 20 minutes but I have them off and on all day. I have dry eyes (Kerataconous)and I m sleepy. Additionally I m having a hard time concentrating. By the way I am 39 years old, I had breast cancer three years ago and I m 5 1 and 172 pounds. What could be the issue?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having dry eyes associated with headaches. The headache can be because of keratoconus resulting in refractive error.
The treatment is by use of spectacles and by the use of artificial tears for treatment of dry eyes.
Breast cancer is not related to headache and dry eyes.
Hence I advice you to consult your doctor for treatment of dry eyes.

Thank you
Answered: Fri, 2 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor